# SDR FDEA202309221726

- Difficulty date: September 22, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: A53411449200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH M/W/W AFT WALL CENTER 1 EA HYD TUBE SUPPORT FITTING BROKEN. REPLACED BROKEN FITTING WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001 PAGE2
